Algebraic & Geometric Topology

A Khovanov stable homotopy type for colored links

Andrew Lobb, Patrick Orson, and Dirk Schütz

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend Lipshitz and Sarkar’s definition of a stable homotopy type associated to a link L whose cohomology recovers the Khovanov cohomology of L. Given an assignment c (called a coloring) of a positive integer to each component of a link L, we define a stable homotopy type Xcol(Lc) whose cohomology recovers the c–colored Khovanov cohomology of L. This goes via Rozansky’s definition of a categorified Jones–Wenzl projector Pn as an infinite torus braid on n strands.

We then observe that Cooper and Krushkal’s explicit definition of P2 also gives rise to stable homotopy types of colored links (using the restricted palette {1,2}), and we show that these coincide with Xcol. We use this equivalence to compute the stable homotopy type of the (2,1)–colored Hopf link and the 2–colored trefoil. Finally, we discuss the Cooper–Krushkal projector P3 and make a conjecture of Xcol(U3) for U the unknot.

Article information

Source
Algebr. Geom. Topol., Volume 17, Number 2 (2017), 1261-1281.

Dates
Received: 27 April 2016
Revised: 12 August 2016
Accepted: 21 August 2016
First available in Project Euclid: 19 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1508431460

Digital Object Identifier
doi:10.2140/agt.2017.17.1261

Mathematical Reviews number (MathSciNet)
MR3623688

Zentralblatt MATH identifier
1375.57019

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds

Keywords
Khovanov flow category stable homotopy type

Citation

Lobb, Andrew; Orson, Patrick; Schütz, Dirk. A Khovanov stable homotopy type for colored links. Algebr. Geom. Topol. 17 (2017), no. 2, 1261--1281. doi:10.2140/agt.2017.17.1261. https://projecteuclid.org/euclid.agt/1508431460


Export citation

References

  • D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443–1499
  • H,J Baues, M Hennes, The homotopy classification of $(n{-}1)$–connected $(n{+}3)$–dimensional polyhedra, $n\geq 4$, Topology 30 (1991) 373–408
  • B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139–180
  • D Jones, A Lobb, D Schütz, An $\mathfrak{sl}_n$ stable homotopy type for matched diagrams, preprint (2015)
  • M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359–426
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1–91
  • T Lawson, R Lipshitz, S Sarkar, Khovanov homotopy type, Burnside category, and products, preprint (2015)
  • R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983–1042
  • R Lipshitz, S Sarkar, A Steenrod square on Khovanov homology, J. Topol. 7 (2014) 817–848
  • L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305–326
  • D Schütz, KnotJob, software (2015) Available at \setbox0\makeatletter\@url http://www.maths.dur.ac.uk/~dma0ds/knotjob.html {\unhbox0
  • M Willis, Stabilization of the Khovanov homotopy type of torus links, preprint (2015)
  • M Willis, A colored Khovanov homotopy type for links, and its tail for the unknot, preprint (2016)